# SDR DALA2015022101533

- Difficulty date: February 14, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANELS 120C, 160F, 389C, 541C, 769D, 826D.  FLOOR PANELS NRS. 160F, 389C, 541C, 769D, 826D AND 886C.  WERE FABRICATED IAW AMM 53-20-01-201.  FLOOR 120C WAS INSPECTED AND NO DAMAGE WAS FOUND.
